# SDR DALA2017111208103

- Difficulty date: November 8, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 85,776 hours, 11,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1428-1450
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT RBL 88.5 BETWEEN BS 1428 AND 1450 FOUND CORRODED AND IS OUT OF LIMITS IAW SRM 53-00-52.  REPLACED THE SEAT TRACK.
